# SDR AALA20161123018

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 52,171 hours, 20,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32528
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CRACKED AT BS 540, STRINGER 22R.  REPAIRED THE SKIN IAW EA 265339 AND SERVICE BULLITEN 737-53-1294R2.
